On some properties of curvilinear elliptico-circular figures

Jan Šebek

Časopis pro pěstování mathematiky a fysiky (1887)

  • Volume: 016, Issue: 2, page 87-88
  • ISSN: 1802-114X

How to cite

top

Šebek, Jan. "O některých vlastnostech křivočarných obrazců ellipticko-kruhových." Časopis pro pěstování mathematiky a fysiky 016.2 (1887): 87-88. <http://eudml.org/doc/20133>.

@article{Šebek1887,
author = {Šebek, Jan},
journal = {Časopis pro pěstování mathematiky a fysiky},
language = {cze},
number = {2},
pages = {87-88},
publisher = {Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists},
title = {O některých vlastnostech křivočarných obrazců ellipticko-kruhových},
url = {http://eudml.org/doc/20133},
volume = {016},
year = {1887},
}

TY - JOUR
AU - Šebek, Jan
TI - O některých vlastnostech křivočarných obrazců ellipticko-kruhových
JO - Časopis pro pěstování mathematiky a fysiky
PY - 1887
PB - Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists
VL - 016
IS - 2
SP - 87
EP - 88
LA - cze
UR - http://eudml.org/doc/20133
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.